# SDR SWIA201335814

- Difficulty date: December 17, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 14,523 hours, 8,444 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Strap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING DAMAGED HOLE ON RT WING LOWER MLG STRAP MOST FWD OTBD HOLE.  C-CHECK REPAIRED DAMAGED HOLE ON RT WING LOWER STRAP IAW REO.
